Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Vomiting After Bj Worried I Have HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Was worried for a while, passed the 3 month test, now what? (VOMIT, 2011)

Hello! First I would like to thank you for running this great site. It is a wonderful resource and place of support.I asked questions on here about 3 and 4 months ago about two incidents while bar tending that led to me fear I had contracted HIV.1....
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello, Overly-Worried, Ready-to-Move-On, Grateful Young Lady.Your negative HIV-antibody test is indeed definitive, conclusive, WOO-HOO-able and move-on-able for both incidents. I agree neither incident was a real risk for HIV acquisition! See link... Read more »

Razors and vomit and junkies, oh my!

Hi Dr. WohlPerhaps my question is dumb and/or paranoid, but Ive found myself growing worried about... Read more »

Fellatio, the PEP Treatment and Vomiting

Dr. Bob- Thanks for all the help that you provide us, your "patients"... it's great... Read more »
Articles
TheBody.com

Nausea & Vomiting

Nausea & Vomiting ARE HIV MEDS TO BLAME? All HIV meds, except for Fuzeon (sinceit is injected), can cause nausea. Thefollowing medications seem to be morecommonly associated with nausea: cobicistat (a component of thecombination pill... Read more »
Canadian AIDS Treatment Information Exchange

Tips on How to Manage Nausea and Vomiting for Those With HIV

I've been living with HIV for the past 12 years. Lately, I often feel nauseous, sometimes even to the point of throwing up. Why, and what can I do?! -- A.J., Trois-Rivières, QC Troy Grennan, M.D. McMaster University Medical Centre... Read more »
Body Health Resources Foundation

Nausea & Vomiting

Doctor's Notes: Dr. David Wohl University of North Carolina-Chapel Hill Favorite Anti-Nausea Meds: Phenergan, Compazine, Marinol and Zofran. Alternative Therapy: Ginger root. HIV Meds Likely to Cause Nausea: Kaletra is a... Read more »
U.S. Centers for Disease Control and Prevention

HIV Increasing in Australia

Australia's HIV infection rate is increasing, with the latest figures showing worrying trends in the nation's three most populous states. Last year, 700 Australians, mainly gay and bisexual men, were infected with HIV. Records show new HIV... Read more »
Connect With Others

vomit and HIV

Posted by Anonymous, 2 Replies
2 weeks ago I was in a mosh pit with a guy and he vomited and a little bit got on my leg. I checked my leg and I saw no blood, but I had a little cut on my leg from 20 days ago that was not actively bleeding. Could I face risk of HIV? Read more »

Holy crap I am so worried

Posted by Redeye77, 1 Reply
I am having the biggest anxiety issues today. I've convinced myself I have HIV. My lymph nodes aren't swollen as much anymore and my headaches, occassional muscle acheonce or twice over a few days time and the fact thst the girl who I got it from... Read more »

To All of the Worried Wells and Not Sures.......

Posted by Anonymous, 1 Reply
Here is an email I sent to Dr Bob just in case he does not post it i thought I would put it here to try to help people just like me!

Dear Dr Bob..

I thought I would post this to try to help all the worried wells like me who do not listen to your... Read more »

Worried out of my mind! Please Help!

Posted by TC123, 2 Replies
I am terrified.

I went to Mexico and on July 27, i brought back a prostitute to my hotel room. Drunk out of my mind, I stupidly did not think to realize the risk I was potentially exposing myself to.

The woman began to perform oral sex on me without... Read more »